# SDR HEEA088037

- Difficulty date: July 7, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N763P
- Make and model: Skrsky S76A
- Aircraft serial: 760166
- Aircraft time: 11,266 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 102005901
- Part serial: 812108
- Condition: Precesses
- Location: Attitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE INDICATOR PRECESSES. SHOP REPAIR.
